I've been on Methadone for 4yrs @ 190mls and have been reducing it for a couple of months now, but I was doing it too fast (20mls a month) so I hit a brick wall of withdrawal that was so severe it almost felt like cold turkey. I've had to stay on the same dosage (130mls) for 2 extra weeks, and physically most of my symptoms are gone, but the disassociation, anxiety etc.. is just getting worse. Any tips or idea's for dealing with the mental symptoms would be greatly appreciated!
Hi there Crisstyna thats a pretty way to spell your name. I came down from 150mg to 80mg and all i can tell you is 20 mls is alot im suprised your doctor let you do that i got prescribed valium to take away the side effects and got told to do exactly what your body wants to do not what your brain thinks it should be doing. You should stop and stabilise for a while and then start to reduce again, dropping that fast could cause you deep depression. Im now stabilized at 80mg and will only drop 1ml a fortnight just so my body doesnt go into shock. Try walking and being active i know its easier said than done. Good luck Crissy if I can call u that. I hope all goes well for you. Also try st johns wart oil or pills from the health range in your supermarket.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jan 2013 • 16 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Updated 17 Jan 2018 • 5 answers
Updated 6 days ago • 7 answers
Updated 10 Oct 2011 • 2 answers
Updated 24 Jan 2012 • 4 answers